# SDR 2002F00393

- Difficulty date: February 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Clutch
- Part number: LJ70533
- Condition: Malfunctioned
- Location: Lt Engine T/R
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LEFT AND RIGHT THRUST LEVERS DIFFICULT TO MOVE.  MAINTENANCE REMOVED AND REPLACED THE AUTOTHROTTLE CLUTCH PACK.  REMOVED AND REPLACED LEFT ENGINE OUTBOARD FEEDBACK ACTUATOR IAW MM 78-34-06.  (M)
